| Model Number |
H74939171072010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.G4 premarket / 510(k) #: k103751, k110122, k141521.
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0 x 200, 135cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst before reaching the nominal pressure.The balloon was removed successfully, and there were no fragments left inside the patient.The procedure was completed using an alternative device.No complications were reported.